# SDR CALA2024092302469

- Difficulty date: August 27, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391U110
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: 19-5310-1-2665 ALC TRANSITION PANEL HAS CORROSION BETWEEN BS 1440 AND BS 1530 STR 27R INSTALLED NEW TRANSITION PANEL P/N 146N5391-110 IAW DWG DOCUMENT 146N5390 REV CP ON ALC BYW STA 1440-TO STA 1530 STR 27R IAW B75 7-200 SRM 51-40-02-0G-0 PAR 4 ITEM B AND PAR 7 ITEM D SFR1037223
